Computable structures and operations on the space of continuous functions. Melnikov, A. G. & Ng, K. M. Fundamenta Mathematicae, 233(2):101-141, 2016.
doi  bibtex   
@ARTICLE{MN16,
  author = {Melnikov, Alexander G. and Ng, Keng Meng},
  title = {Computable structures and operations on the space of continuous functions},
  journal = {Fundamenta Mathematicae},
  year = {2016},
  volume = {233},
  pages = {101-141},
  number = {2},
  doi = {10.4064/fm36-12-2015},
  keywords = {bib, cca},
  owner = {Vasco},
  timestamp = {2016.12.29}
}
Downloads: 0